# SDR COMA9660206

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Tripped
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ON EICAS.  RESET THE STALL WARNING COMPUTER AND AIRCRAFT RETURNED TO SERVICE.
